# SDR USAA010227

- Difficulty date: February 21, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED .5 INCH, BS 178, RBL 5.7, WL 180 AFT SIDE.  INSTALLED DOUBLER PER SRM 51-40-02.  (M)
